English
发布日期:2012-06-06    发布单位:数学系

基本信息:
姓 名: 郑神州 性 别:  
出生年月: 1965年10月 民 族:
职 称: 教授    
办公电话: 010-51682052-118  
通讯地址: 北京交通大学 理学院 7118
电子邮件 shzhzheng@bjtu.edu.cn
个人简历:
 
1997/6-现在北京交通大学数学系, 讲师(1997/7-2000/7)、副教授(2000/7-2005/11)、教授(2005/11-),博士生导师.
1994/7
北京师范大学理学硕士;
1997/7
复旦大学理学博士;
2001/2-6
中科院应用数学研究所访问学者;
2002/8-2001/12
中科院系统科学研究所访问学者;
2007/9-10
南开大学陈省身数学所访问教授;
2008/2-5
美国泛美得克萨斯大学访问教授;
2011/9-2012/9
美国肯塔基大学、芝加哥大学、普渡大学和得克萨斯大学-Arlington分校访问学者;
2013/7-8 南开大学陈省身数学所访问教授.
研究领域:

主要研究偏微分方程、调和映射和高维拟共性映射方向的理论和应用
; 尤其研究其在在力学、几何分析、图象处理等数学物理问题上的应用
教学工作:
 

讲授本科课程:高等数学、线性代数、几何代数、空间解析几何、复变函数与积分变换、数理方程、概率论和数理统计、计算方法、运筹学.

研究生课程:偏微分方程、Sobolev空间、椭圆偏微分方程、数值分析、数理统计、场论、特殊函数等课程.

辅导北京市高等数学竞赛,大学生数学建模竞赛,发表教学和教育论文5.

科研项目:


2011.1-2013.12,
具间断系数非线性椭圆方程的正则性研究,国家自然科学基金项目,No11071012(负责) 
2007.1-2009.12,与平均曲率有关的非线性椭圆方程,国家自然科学基金项目,No10671022(参加)
2007.7-2009.7, 井间三分量地震波场反演, 中国地质科学院子项目(参加).
1999.1-2001.12,大气环流中的非对流云的研究,国家自然科学基金项目No.49805005(参加).
2002.12-2004.12, 形变的数学理论及应用,北京交通大学十五专项科研项目,No.2002SM061(负责).

2004.12-2006.12, 边值问题在连续介质力学中的应用,北京交通大学十五专项科研项目, No.2004SM056(负责).

论文及著作:
 
主要论文:

1. Wang CY, Zheng SZ. Energy identity for a class of approximate biharmonic maps into sphere in dimension four. Discrete Conti. Dyn.Sys.A,33(2),2013:861-878.

2. Zheng SZ, Feng ZS. Green functions for a class of nonlinear degenerate operators with X-ellipticity. Trans. Amer.Math.Soc.,364(7),2012:3627-3655.

3. Wang CY, Zheng SZ. Energy identity of approximate biharmonic maps to Riemannian manifolds and its application. J. Funct. Anal., 263,2012:960-987.

4. Zheng SZ. Weak compactness of biharmonic maps.. Electronic Journal of Differential Equations, 2012(190), 2012:1-7.

5. Feng ZS,Tian J, Zheng SZ,Lu HF. Travelling wave solutions of the Burgers- Huxley equation. IMA J. Applied Math, 77(3),2012:316-325.

6. Zheng SZ. Regularity of a class of degenerate elliptic equations with discontinuous coefficients under controllable growth. J.Sys.Sci.math.Scis.32(5),2012:549-561.

7. Zheng SZ,Lu HF. Liouville Theorem of sub-elliptic quasi-linear outside a domain. Acta Math. Scienta,32A(2),2012.

8. Zheng SZ et al. Optimal Regularity for A-Harmonic Type Equations under the Natural Growth. Discrete Conti.Dyn.Sys.B,16(2),2011:669-685.

9. Gao HY, Zheng SZ and Yue YQ, Beltrami Systems with Two Characteric Matrices and Variables Coeficients, Proc. of 3th international conference,2011:170-178.

10. Zheng SZ and Lu HF, An Application Green function to interior H/"older continuity of X-elliptic equations. Chinese Ann. Math.,31A(3),2010.

11. Zheng SZ and Wang XF, Regularity of very weak solutions for a class of quasilinear subelliptic equations. Acta Math.Scienta,30A(2),2010.

12. Feng ZS, Zheng SZ and Gao D. Traveling wave solutions to a reaction

   diffusion equation. Z.angew.Math.Phys.60, 2009:756-773.

13. Wang YD and Zheng SZ, The Existence and Behavior of Solutions for Nonlocal Boundary Problems, Boundary Value Problems,Volume 2009, Article ID 484879, 17 pages.

14. Zheng SZ, et al, Regularity for a class of degenerate ellptic equations with discontinuous coefficients under natural growth, J.Math.Anal. Appl., 346(3), 2008:359-373.

15. Zheng SZ and Feng ZS, Regularity for quasilinear elliptic systems with discontinuous coefficients, Dynamics of PDE,5(1), 2008:87-99.

16. Zheng SZ, Regularity for quasi-linear degenerate elliptic equations with VMO coefficients. Acta Math. Sinica, 24(8), 2008:1909-1924.

17. Zheng SZ et al, Everywhere regularity for p-harmonic type systems under the subcritical growth, Commu.Pure and Appl.Anal.,7(1), 2008:112-122.

18. Feng ZS, Zheng SZ and Lu HF, Green's function of nonlinear degenerate elliptic operators and its application to regularity, Diff. and Integral Equ., 21(7-8), 2008:717-741.

19. Zheng SZ, Partial regularity for quasi-linear elliptic system with VMO coefficients under the natural growth, Chin. J. Cont Math., 29(1),2008:55-64.

20. Zheng SZ and Zhao SL, Regularity for -harmonic systems with gradient below the critical growth, Acta Math. Sinica, 22(6), 2006:1757-1766.

21. Zheng SZ and Kang XY, The comparison of Green function for quasilinear elliptic equations, Acta Math.Scieta, 25B(3), 2005:470-480.

22. Zheng SZ, Regualrity results for the generalized Beltrami system, Acta Math.Sinica, 20(2), 2004:193-204.

23. Zheng SZ, Removable singularities of solutions of A-harmonic type equation, Acta Math.Appl.Sinica, 20(1), 2004:115-122.

24. Zheng SZ, Riemann-Hilbert boundary value for N-analytic functions, Proceeding of 8th International Colloquium,2001,8:292-298.

25. Zheng SZ and Zheng XL, Bianalytic functions, biharmonic functions and elastic problems in the plane, Appl. Math. Mech., 21(8), 2000:885-890.

26. Zheng SZ and Fang AN, Regularity of very weak solutions for a class of nonlinear elliptic systems, Acta Math.Sinica, 14,1998:733-740.

27. Zheng SZ, Partial regularity for A-harmonic systems and quasiregular mappings. Chinese J. Contemp. Math.,19(1), 1998:19-30.

28. 饶婕晟,郑神州. Heisenberg群上弱拟正则映射正则性的改进, 数学年刊,

    34A(3), 2013.

29. 王春华,郑神州,一类具间断系数退化椭圆型方程的L^{p,/lambda}正则性,系统科学与数学,30(2), 2010.

30. 卢寒芳,郑神州, 散度型椭圆方程Holder连续性的Green函数法,数学年刊, 29A(5),2009:18-25.

31. 郑神州,章腊萍,次临界增长p-调和组的处处内部正则性, 数学学报, 51(5), 2008:1001-1014.

32. 郑学良,郑神州, 自然增长下非线性退化椭圆方程的优化Holder连续指数,数学学报, 51(4), 2008:735-748.

33. 郑神州,自然增长下的具VMO系数拟线性椭圆组的部分正则性, 数学年刊, 2008,29A(1):49-58.

34. 郑神州, 低于自然增长的退化椭圆方程组的完全正则性,数学物理学报, 2008, 28A(2):480-488.

35. 赵书乐, 郑神州, VMO系数的拟线性椭圆方程的正则性,数学学报,2007, 50(1):17-24.

36. 郑神州, 弱拟正则映射的正则性, 数学年刊, 2004, 25A(6):799-804.

37. 郑神州, 一类非线性椭圆组很弱解的正则性. 数学学报, 1999, 42(1): 119-124.

38. 郑神州, A-调和方程组的部分正则性和拟正则映射, 数学年刊, 1998, 19A(1): 63-72.

39. 郑神州、方爱农, -拟正则映射的可积性, 数学学报, 1998, 41(5): 1019-1024.

40. 郑神州、方爱农, 关于退化的拟正则映射, 数学年刊, 1998, 19A(6):741-748.

41. 郑神州, 在非自然指数下Beltrami方程的可积性. 数学物理学报, 1998,18: 13-20.

42. 郑神州, 双特征的Beltrami方程和拟正则映照, 数学学报, 1997,40(5): 745-750.

著作:

1.高等数学习题课教程,科学出版社,2001(定积分内容)

2. 高等数学(上、下册),中国石油出版社,2009 (全文的1/4

指导研究生情况:

已获硕士学位研究生
20余人,在读4人。毕业研究生的主要工作单位:博士研究生多人,中科院行政管理单位2;其他去向:证卷公司、银行、公务员、航空公司、出版社、大学、中学、中专等部门。
获得荣誉:
 
11998年北京市优秀青年骨干教师称号;

2、美国数学会数学评论《Mathematics Reviews》评论员;

3、多次得到国外知名大学和国际会议邀请报告:(1Green functions of a class of degenerate operators with X-ellipticity. University of Texas Pan-American, Texas, USA, May,2008:(2Remarks on approximate biharmonic maps to manifold. University of Kentucky,USA,March,2012;3Energy identity of approximate biharmonic maps and application. University of Texas Pan-AmericanUSAApril,2012;(4) Energy quantization for biharmonic maps to sphere. 9th AIMS Conference on Dynamical Systems, Differential Equations and Applications, Hyatt Grand Cypress, Orlando, Florida, USA, July, 2012.


上一条:张作泉
下一条:于永光